Wyoming, 2014Cold in Wyoming, November 11 to 14, 2014
November 11 to 14, 2014 · NWS RIW · 9 events in 9 counties and zones
Unseasonably warm air over Wyoming during the first nine days of November was quickly ushered out of the state on November 10. An air mass with origins in Siberia plunged south across western and central Wyoming and ushered in record cold temperatures.
Every event with a place to put it; 9 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 9
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Unseasonably warm air over Wyoming during the first nine days of November was quickly ushered out of the state on November 10. An air mass with origins in Siberia plunged south across western and central Wyoming and ushered in record cold temperatures. Casper set an all-time November record low temperature of 27 below zero on Wednesday, November 12. This reading also shattered the old monthly record by 6 degrees. Low temperatures of 10 below to around 25 below zero were common across the area. Many locations not only set record low temperatures but also daily records for the lowest maximum temperature.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before the first event at Nov 10, 11:22 PM MST, 38 minutes earlier.
Area forecast discussion, Nov 10, 11:22 PM MST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
1122 PM MST MON NOV 10 2014
.SHORT TERM...TONIGHT THROUGH TUESDAY
WILL LET THE WINTER WEATHER ADVISORY RIDE THROUGH 5 AM MST
TUESDAY MORNING. WITH THE ARCTIC COLD FRONT MOVING INTO THE NORTH
THIS EVENING AND SPREADING SOUTH...THERE WILL BE A SURGE OF WIND
WITH VISIBILITY DROPPING RAPIDLY. COLD SNOWY ARCTIC AIR WITH
BRISK NORTHEAST WINDS WILL BE OVER THE AREA THROUGH TUESDAY. WITH
THE ARCTIC AIR MASS LACKING MOISTURE...ADDITIONAL SNOW
ACCUMULATION WILL BE LIGHT. POOR TRAVEL CONDITIONS ARE ANTICIPATED.
.LONG TERM...TUESDAY NIGHT THROUGH MONDAY
BEGINNING OF FCST...POST FRONTAL WITH RESPECT TO THE SECOND AND
COLDER FRONT/AIRMASS. ARCTIC DEEP FREEZE IN PLACE. LIGHT SNOW AROUND
THE REGION E OF THE DIVIDE ENDING WITH CLEARING SKIES. VERY COLD
AIRMASS WILL RADIATE OUT WHAT LITTLE HEAT THERE WAS OVERNIGHT...WITH
LOW TEMPS DROPPING WELL BELOW ZERO FOR MUCH OF THE FA AND A WIND
CHILL FCST RANGING FROM -25 TO -35 ACROSS THE SAME AREA. A WIND
CHILL WATCH HAS BEEN ISSUED FOR MOST OF THE FA EXCEPT FOR THE SW
STARTING AT 8 PM LOCAL TUE NIGHT AND LASTING UNTIL 8 AM LOCAL WED
MORNING. THIS ALL CORRESPONDS TO AN ARCTIC SFC HIGH OF 1040 TO
1045MB AND H7 TEMPS AROUND -25 DEG C PLUS/MINUS.
HIGH TEMPS ON WEDNESDAY WILL ONLY REACH SINGLE DIGITS EAST OF THE
DIVIDE...WITH THURSDAY MORNING LOWS SIMILAR TO THOSE OF THE PREVIOUS
MORNING BUT HOPEFULLY LIGHTER WINDS. SMALL HEIGHT RISES ALOFT AND
SUNSHINE DURING THE DAY WILL WARM SFC TEMPS AT LEAST INTO THE TEENS
AND LOWER 20S ON THU. AT THE SAME TIME...THE STORM TRACK CHANGES AT
THIS POINT...AS THE INFLUENCE FROM THE HUDSON BAY/FOLLOWED BY
CANADIAN ARCTIC LOW MOVES A BIT OFF TO THE NORTHEAST...ALLOWING SOME
MODEST HIGH RISES ALOFT AND SURFACE WARMING TO TAKE PLACE.
OTHERWISE...A MORE PACIFIC SET-UP BEGINS...WITH SIGNIFICANT MOISTURE
HEADED TOWARDS THE FA...AT LEAST TOWARDS THE SRN AND WRN PORTIONS OF
THE CWA WHERE TERRAIN FORCED PRECIP/SNOW WILL INCREASE OUT SOUTHWEST
LATE IN THE DAY OR DURING THE EVENING THURSDAY...CONTINUING UNTIL A
COUPLE OF SWIFT MOVING SHORTWAVE/JET STREAKS...ONE FROM THE EPAC AND
THE OTHER AROUND THE PESKY NORTH CANADIAN LOW...EFFECTIVELY
COMBINING TO GIVE 100 TO 130 KT FLOW BETWEEN 300 AND 200 MB BY
FRIDAY NIGHT. LEE SIDE TROUGHING ON THURSDAY/FRIDAY WILL ALSO HELP
FOCUS CYCLOGENESIS/FRONTOGENESIS BEFORE GIVING WAY TO ANOTHER COLD
CANADIAN FRONT ASSOCIATED WITH THE MORE NRN BRANCH OF THE JET...THAT
THE LR MDLS ARE BUSTING THRU THE AREA FRIDAY NIGHT...DEVELOPING AND
EXPANDING SNOWFALL CHANCES FROM WEST OF THE DIVIDE TO EAST OF THE
DIVIDE ON SATURDAY. OTHER THAN THE WRN/NWRN MOUNTAINS AND SWEETWATER
COUNTY...WHICH COULD REACH ADVISORY TO LOCALIZED WARNING CONDITIONS
BETWEEN THURSDAY NIGHT AND SAT MORNING...IT LOOKS LIKE THE REST OF
THE CWA WILL RECEIVE GENERALLY ANOTHER 1 TO 3 INCHES OF SNOWFALL.
THE STAR/JACKSON VALLEY AREA LOOKS LIKE THEY COULD GET 3 TO 6 INCHES
OF SNOW...WHILE THE SWEETWATER COUNTY COULD RECEIVE 2 TO 4 INCHES
MAINLY ON SATURDAY. THE SURROUNDING WESTERN AND NORTHERN MOUNTAINS
COULD SEE AS MUCH AS 6 TO 12 INCHES. SUNDAY AND MONDAY DEFINITELY
LOOK DRIER AND SOMEWHAT WARMER AT THIS POINT WITH THE NEXT SYSTEM
POISED TO INFLUENCE THE REGION MONDAY NIGHT INTO
TUE.
&&
.AVIATION.../06Z ISSUANCE/
WEST OF THE DIVIDE KBPI/KJAC/KPNA/KRKS ROUTES
WIDESPREAD MVFR/VFR CONDITIONS WILL CONTINUE OVERNIGHT INTO TUESDAY
MORNING BUT WILL GRADUALLY IMPROVE FROM NORTHWEST TO SOUTHEAST
DURING THE DAY TUESDAY. THE WORST CONDITIONS AT KJAC TERMINAL WILL
BE THROUGH 15Z...WITH VFR A DECENT BET BY 18Z. HOWEVER...MVFR/IFR
CONDITIONS WILL CONTINUE AT TIMES IN THE AFTERNOON FARTHER
SOUTH...INCLUDING KBPI...KPNA AND KRKS TERMINAL. ALSO WINDY
NORTHEAST TO EAST WINDS WILL OCCUR ACROSS SWEETWATER
COUNTY...CAUSING SOME BLOWING SNOW RESTRICTIONS AT TIMES TUESDAY
AFTERNOON AND EVENING ESPECIALLY AT KRKS. MAINLY VFR CONDITIONS ARE
EXPECTED AFTER 00Z WEDNESDAY...WITH THE POSSIBILITY OF SOME
STRATOCU/FOG DEVELOPING. HOWEVER CONFIDENCE IS NOT HIGH ENOUGH TO
INSERT LOW CEILINGS OR FOG AT AN AREA TERMINALS TONIGHT FOR NOW.
EAST OF THE DIVIDE...KCPR/KCOD/KLND/KRIW/KWRL ROUTES
WIDESPREAD MVFR CEILINGS WITH IFR/MVFR VSBYS IN SNOW ACROSS THE
ENTIRE AREA THROUGH 18Z TUESDAY. CONDITIONS WILL SLOWLY IMPROVE FROM
NORTH TO SOUTH IN THE AFTERNOON...WITH MOST AREAS IMPROVING TO VFR
CONDITIONS BY 00Z WEDNESDAY. IN WAKE OF AN ARCTIC COLD FRONT...A
BREEZY TO WINDY NORTHERLY WINDS WILL OCCUR...BUT WILL BEGIN TO
WEAKEN IN MOST AREAS BETWEEN 00Z AND 06Z WEDNESDAY. SKIES SHOULD
BEGIN TO CLEAR DURING THE EVENING...WITH SOME FOG OR STRATOCU
DEVELOPING DURING THE NIGHT BUT WIDESPREAD FOG OR STRATUS IS NOT
EXPECTED AT THIS TIME. THUS WILL NOT INSERT LOW CEILINGS OR FOG IN
AREA TAFS FOR TUESDAY NIGHT...BUT IT IS SOMETHING TO WATCH.
&&
.FIRE WEATHER...
COLD SNOWY ARCTIC AIR WITH BRISK NORTHEAST WINDS WILL BE OVER THE
AREA THROUGH TUESDAY NIGHT. WITH THE VERY COLD STABLE AIR...MIXING
HEIGHTS WILL BE VERY LOW WITH POOR SMOKE DISPERSAL. WITH THE
ARCTIC AIR MASS LACKING MOISTURE...ADDITIONAL SNOW ACCUMULATION
WILL BE LIGHT.
&&
.RIW WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 5 AM MST TUESDAY
WYZ002>011-014>020-022.
WIND CHILL WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING
WYZ001>020-022-026.
&&
SHORT TERM...C.BAKER
LONG TERM...BRAUN
AVIATION...WM
FIRE WEATHER...C.BAKER
Hazardous weather outlook, Nov 10, 3:14 PM MST, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
314 PM MST MON NOV 10 2014
WYZ001>020-022>030-111200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
314 PM MST MON NOV 10 2014
...WINTER WEATHER ADVISORY IN EFFECT FOR THE REMAINDER OF THE AREA
EAST OF THE DIVIDE TODAY THROUGH TUESDAY MORNING...
...WIND CHILL WATCH FOR MOST OF THE REGION NORTH OF THE I 80
CORRIDOR TUESDAY EVENING THROUGH WEDNESDAY MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.
.DAY ONE...TODAY AND TONIGHT
SNOW IS LIKELY TODAY FOR MUCH OF THE AREA. COMMUTERS ACROSS NORTH AND
CENTRAL WYOMING WILL LIKELY ENCOUNTER SLICK...ICY ROADS AND LIMITED
VISIBILITY IN BLOWING SNOW MONDAY MORNING. PLEASE SEE FORECASTS AND
WINTER WEATHER ADVISORY PRODUCT FOR DETAILS. BITTERLY COLD
TEMPERATURES WILL OCCUR TONIGHT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
BITTERLY COLD TEMPERATURES WILL OCCUR EAST OF THE DIVIDE FROM MONDAY
NIGHT THROUGH THURSDAY MORNING...WITH WIND CHILL VALUES OF MINUS 30
TO MINUS 35 DEGREES POSSIBLE TUESDAY NIGHT THROUGH WEDNESDAY
MORNING.
LIGHT SNOW IS LIKELY ON TUESDAY.
CHANCES FOR SNOWFALL WILL INCREASE ACROSS THE WESTERN MOUNTAINS AND
IN THE SOUTHWEST ON THURSDAY AND FRIDAY. ANOTHER COLD FRONT MOVES
THROUGH NORTHERN AND CENTRAL WYOMING ON SATURDAY BRINGING COLDER
TEMPERATURES. SOME LIGHT SNOW IS TO OCCUR EAST OF THE DIVIDE FRIDAY
NIGHT THROUGH SATURDAY EVENING AS A RESULT OF THIS FRONTAL PASSAGE.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE URGED TO REPORT STRONG WIND GUSTS. THANK YOU.
TEAM RIVERTON
In the hours before
Local storm report, Nov 10, 8:06 PM MST, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
0906 PM MDT MON NOV 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 AM SNOW 16 SSE TEN SLEEP 43.81N 107.36W
11/10/2014 M4.00 INCHES WASHAKIE WY CO-OP OBSERVER
1204 PM SNOW BURRIS 43.36N 109.27W
11/10/2014 M1.00 INCHES FREMONT WY CO-OP OBSERVER
1206 PM SNOW 6 NNW DANIEL 42.93N 110.13W
11/10/2014 M1.00 INCHES SUBLETTE WY PARK/FOREST SRVC
1208 PM SNOW DUBOIS 43.53N 109.65W
11/10/2014 M3.00 INCHES FREMONT WY CO-OP OBSERVER
1212 PM SNOW CASPER 42.85N 106.28W
11/10/2014 M3.50 INCHES NATRONA WY CO-OP OBSERVER
1224 PM SNOW HUDSON 42.90N 108.58W
11/10/2014 M0.50 INCHES FREMONT WY POST OFFICE
1225 PM HEAVY SNOW 3 NE SUNSHINE 44.07N 108.95W
11/10/2014 M6.00 INCHES PARK WY CO-OP OBSERVER
1228 PM SNOW SHELL 44.54N 107.76W
11/10/2014 M2.00 INCHES BIG HORN WY CO-OP OBSERVER
1235 PM SNOW POWDER RIVER 43.03N 106.98W
11/10/2014 M3.00 INCHES NATRONA WY CO-OP OBSERVER
1235 PM SNOW RIVERTON AIRPORT 43.06N 108.47W
11/10/2014 M1.50 INCHES FREMONT WY NWS EMPLOYEE
1236 PM SNOW PAHASKA 44.50N 109.96W
11/10/2014 M1.00 INCHES PARK WY CO-OP OBSERVER
1236 PM SNOW MIDWEST 43.41N 106.27W
11/10/2014 M1.00 INCHES NATRONA WY CO-OP OBSERVER
1237 PM SNOW LUCERNE 43.73N 108.17W
11/10/2014 M3.50 INCHES HOT SPRINGS WY PUBLIC
1243 PM SNOW JACKSON 43.48N 110.75W
11/10/2014 M1.50 INCHES TETON WY CO-OP OBSERVER
1243 PM SNOW 20 NW THERMOPOLIS 43.77N 108.57W
11/10/2014 M1.00 INCHES HOT SPRINGS WY CO-OP OBSERVER
1252 PM SNOW 2 WSW CODY 44.51N 109.09W
11/10/2014 M1.00 INCHES PARK WY COCORAHS
1253 PM SNOW 5 ESE CODY 44.49N 108.95W
11/10/2014 M2.50 INCHES PARK WY COCORAHS
1253 PM SNOW 2 SSW LOVELL 44.80N 108.41W
11/10/2014 M2.00 INCHES BIG HORN WY COCORAHS
1254 PM SNOW PINEDALE 42.87N 109.86W
11/10/2014 M1.00 INCHES SUBLETTE WY COCORAHS
1255 PM SNOW CASPER 42.83N 106.34W
11/10/2014 M1.50 INCHES NATRONA WY COCORAHS
1255 PM SNOW 5 NNE THAYNE 42.99N 110.96W
11/10/2014 M1.00 INCHES LINCOLN WY PUBLIC
1256 PM SNOW 4 SW CASPER 42.79N 106.39W
11/10/2014 M2.00 INCHES NATRONA WY COCORAHS
1257 PM SNOW MOOSE 43.65N 110.71W
11/10/2014 M3.00 INCHES TETON WY COCORAHS
1258 PM SNOW 5 SSW CASPER 42.76N 106.35W
11/10/2014 M2.00 INCHES NATRONA WY TRAINED SPOTTER
0101 PM SNOW 1 SW LANDER 42.81N 108.74W
11/10/2014 M3.00 INCHES FREMONT WY COCORAHS
0101 PM SNOW CASPER 42.81N 106.34W
11/10/2014 M3.00 INCHES NATRONA WY COCORAHS
0102 PM SNOW 8 SW WORLAND 43.91N 108.05W
11/10/2014 M3.00 INCHES WASHAKIE WY COCORAHS
0103 PM SNOW 4 WSW CASPER 42.82N 106.39W
11/10/2014 M2.50 INCHES NATRONA WY COCORAHS
0103 PM SNOW BUFFALO 44.34N 106.71W
11/10/2014 M2.00 INCHES JOHNSON WY COCORAHS
0104 PM SNOW 12 NE JACKSON 43.62N 110.62W
11/10/2014 M4.00 INCHES TETON WY COCORAHS
0105 PM SNOW 5 NNW TEN SLEEP 44.10N 107.45W
11/10/2014 M4.60 INCHES WASHAKIE WY COCORAHS
0106 PM SNOW WINCHESTER 43.85N 108.16W
11/10/2014 M5.00 INCHES WASHAKIE WY COCORAHS
0106 PM SNOW 4 SSW BUFFALO 44.28N 106.73W
11/10/2014 M2.50 INCHES JOHNSON WY COCORAHS
0107 PM HEAVY SNOW 17 NNW KAYCEE 43.93N 106.75W
11/10/2014 M8.00 INCHES JOHNSON WY COCORAHS
0118 PM SNOW 8 S CASPER 42.73N 106.32W
11/10/2014 E2.00 INCHES NATRONA WY MESONET
CASPER MOUNTAIN SNOTEL
0120 PM HEAVY SNOW 24 SW BUFFALO 44.16N 107.13W
11/10/2014 E7.00 INCHES WASHAKIE WY MESONET
POWDER RIVER PASS SNOTEL
0121 PM SNOW 14 WNW MAYOWORTH 43.89N 107.06W
11/10/2014 E3.00 INCHES JOHNSON WY MESONET
BEAR TRAP MEADOW SNOTEL
0122 PM SNOW 40 W THERMOPOLIS 43.66N 109.01W
11/10/2014 E4.00 INCHES HOT SPRINGS WY MESONET
OWL CREEK SNOTEL
0125 PM SNOW 1 WSW CANYON 44.72N 110.51W
11/10/2014 E3.00 INCHES YELLOWSTONE WY MESONET
CANYON SNOTEL
0127 PM HEAVY SNOW 25 NE MORAN JUNCTION 44.15N 110.22W
11/10/2014 E8.00 INCHES YELLOWSTONE WY MESONET
TWO OCEAN PLATEAU SNOTEL
0129 PM SNOW 6 WSW DUBOIS 43.50N 109.75W
11/10/2014 E5.00 INCHES FREMONT WY MESONET
LITTLE WARM SNOTEL
0136 PM HEAVY SNOW 18 W LANDER 42.87N 109.09W
11/10/2014 E6.00 INCHES FREMONT WY MESONET
HOBBS PARK SNOTEL
0137 PM SNOW 12 SW LANDER 42.70N 108.90W
11/10/2014 E4.00 INCHES FREMONT WY MESONET
TOWNSEND CREEK SNOTEL
0137 PM SNOW 7 NW ATLANTIC CITY 42.57N 108.84W
11/10/2014 E2.00 INCHES FREMONT WY MESONET
SOUTH PASS SNOTEL
0139 PM SNOW 24 ESE BOULDER 42.65N 109.26W
11/10/2014 E4.00 INCHES SUBLETTE WY MESONET
BIG SANDY OPENING SNOTEL
0140 PM SNOW 19 SW BONDURANT 42.96N 110.61W
11/10/2014 E4.00 INCHES LINCOLN WY MESONET
BLIND BULL SUMMIT SNOTEL
0142 PM HEAVY SNOW 19 SE AFTON 42.53N 110.66W
11/10/2014 E6.00 INCHES LINCOLN WY MESONET
SPRING CREEK DIVIDE SNOTEL
0145 PM HEAVY SNOW 14 WSW BUFFALO 44.26N 106.98W
11/10/2014 E6.00 INCHES JOHNSON WY MESONET
HANSEN SAWMILL SNOTEL
0146 PM HEAVY SNOW 17 W BUFFALO 44.40N 107.06W
11/10/2014 E11.00 INCHES JOHNSON WY MESONET
CLOUD PEAK RESERVOIR SNOTEL
0148 PM SNOW 16 W BUFFALO 44.34N 107.02W
11/10/2014 E4.00 INCHES JOHNSON WY MESONET
SOLDIER PARK SNOTEL
0148 PM SNOW 13 W BARNUM 43.63N 107.18W
11/10/2014 E4.00 INCHES WASHAKIE WY MESONET
MIDDLE POWDER SNOTEL
0201 PM HEAVY SNOW BEARTOOTH HIGHWAY 44.93N 109.54W
11/10/2014 M9.00 INCHES PARK WY PUBLIC
0817 PM HEAVY SNOW 9.4 NNW JACKSON 43.59N 110.87W
11/10/2014 E11.00 INCHES TETON WY PARK/FOREST SRVC
JACKSON HOLE-RENDEZVOUS BOWL
0817 PM HEAVY SNOW 9.9 NNW JACKSON 43.60N 110.85W
11/10/2014 E6.00 INCHES TETON WY PARK/FOREST SRVC
JACKSON HOLE-RAYMER
0818 PM HEAVY SNOW 9.3 NNW JACKSON 43.59N 110.84W
11/10/2014 E6.00 INCHES TETON WY PARK/FOREST SRVC
JACKSON HOLE-MID
0818 PM SNOW 8.6 NNW JACKSON 43.58N 110.85W
11/10/2014 E2.00 INCHES TETON WY PARK/FOREST SRVC
JACKSON HOLE-BASE
0818 PM HEAVY SNOW 5 NE ALTA 43.79N 110.94W
11/10/2014 E6.00 INCHES TETON WY PARK/FOREST SRVC
GRAND TARGHEE-CHIEF JOSEPH
0818 PM SNOW SNOW KING 43.46N 110.76W
11/10/2014 E2.00 INCHES TETON WY PARK/FOREST SRVC
0818 PM HEAVY SNOW BROOKS LAKE 43.73N 110.01W
11/10/2014 E10.00 INCHES FREMONT WY PARK/FOREST SRVC
0819 PM HEAVY SNOW TOGWOTEE MOUNTAIN LODGE 43.82N 110.18W
11/10/2014 E11.00 INCHES TETON WY PARK/FOREST SRVC
0819 PM SNOW COMMISSARY RIDGE 42.57N 110.73W
11/10/2014 E4.00 INCHES LINCOLN WY PARK/FOREST SRVC
0819 PM SNOW 17.2 E THAYNE 42.97N 110.61W
11/10/2014 E4.00 INCHES LINCOLN WY PARK/FOREST SRVC
BLIND BULL SUMMIT
0819 PM SNOW 14.3 E THAYNE 42.87N 110.71W
11/10/2014 E2.00 INCHES LINCOLN WY PARK/FOREST SRVC
BOX Y RANCH
0820 PM SNOW 6 W CASPER 42.88N 106.42W
11/10/2014 M4.20 INCHES NATRONA WY TRAINED SPOTTER
CASPER AIRPORT
0820 PM HEAVY SNOW 1 S LANDER 42.80N 108.72W
11/10/2014 M6.10 INCHES FREMONT WY PUBLIC
LANDER AIRPORT
0821 PM SNOW RIVERTON 43.03N 108.37W
11/10/2014 M5.00 INCHES FREMONT WY CO-OP OBSERVER
0825 PM SNOW AFTON 42.72N 110.92W
11/10/2014 M0.40 INCHES LINCOLN WY CO-OP OBSERVER
0825 PM SNOW BASIN 44.37N 108.03W
11/10/2014 M0.50 INCHES BIG HORN WY CO-OP OBSERVER
0826 PM SNOW 3 SE BEDFORD 42.87N 110.90W
11/10/2014 M0.50 INCHES LINCOLN WY CO-OP OBSERVER
0826 PM SNOW BONDURANT 43.22N 110.43W
11/10/2014 M2.60 INCHES SUBLETTE WY CO-OP OBSERVER
0827 PM SNOW BUFFALO 44.35N 106.69W
11/10/2014 M1.20 INCHES JOHNSON WY CO-OP OBSERVER
0827 PM SNOW 3 NE CLARK 44.93N 109.14W
11/10/2014 M0.80 INCHES PARK WY CO-OP OBSERVER
0827 PM SNOW DANIEL FISH HATCHERY 42.92N 110.12W
11/10/2014 M1.00 INCHES SUBLETTE WY CO-OP OBSERVER
0828 PM SNOW DARWIN RANCH 43.41N 110.15W
11/10/2014 M3.00 INCHES TETON WY CO-OP OBSERVER
0829 PM SNOW GREYBULL 44.49N 108.05W
11/10/2014 M0.50 INCHES BIG HORN WY CO-OP OBSERVER
0829 PM SNOW KIRBY 43.80N 108.19W
11/10/2014 M3.20 INCHES HOT SPRINGS WY COCORAHS
0830 PM SNOW LANDER 42.84N 108.74W
11/10/2014 M0.50 INCHES FREMONT WY CO-OP OBSERVER
0830 PM SNOW 9 NE THERMOPOLIS 43.75N 108.14W
11/10/2014 M3.40 INCHES HOT SPRINGS WY CO-OP OBSERVER
0831 PM SNOW ROCK SPRINGS 41.57N 109.23W
11/10/2014 M1.70 INCHES SWEETWATER WY CO-OP OBSERVER
0831 PM HEAVY SNOW THERMOPOLIS 43.64N 108.20W
11/10/2014 M6.00 INCHES HOT SPRINGS WY CO-OP OBSERVER
0832 PM SNOW TOWER FALLS RANGER STAT 44.91N 110.42W
11/10/2014 M1.20 INCHES YELLOWSTONE WY CO-OP OBSERVER
0832 PM SNOW MEETEETSE 44.15N 108.87W
11/10/2014 M4.00 INCHES PARK WY TRAINED SPOTTER
0832 PM SNOW 7 S CASPER 42.73N 106.35W
11/10/2014 M4.00 INCHES NATRONA WY TRAINED SPOTTER
CASPER MOUNTAIN
0833 PM SNOW TEN SLEEP 44.03N 107.45W
11/10/2014 M3.80 INCHES WASHAKIE WY TRAINED SPOTTER
0835 PM HEAVY SNOW 2 W RIVERTON 43.02N 108.42W
11/10/2014 M6.00 INCHES FREMONT WY NWS EMPLOYEE
0835 PM HEAVY SNOW 4 WSW LANDER 42.81N 108.81W
11/10/2014 M8.00 INCHES FREMONT WY TRAINED SPOTTER
0836 PM SNOW 4 NE EVANSVILLE 42.88N 106.19W
11/10/2014 M3.50 INCHES NATRONA WY TRAINED SPOTTER
0836 PM SNOW 2 S CASPER 42.81N 106.34W
11/10/2014 M4.00 INCHES NATRONA WY PUBLIC
0836 PM HEAVY SNOW 5 WSW LANDER 42.80N 108.81W
11/10/2014 M11.30 INCHES FREMONT WY TRAINED SPOTTER
0838 PM SNOW 13 SE PINEDALE 42.75N 109.66W
11/10/2014 M0.30 INCHES SUBLETTE WY COCORAHS
0839 PM SNOW 14 NW PINEDALE 42.98N 110.08W
11/10/2014 M0.80 INCHES SUBLETTE WY COCORAHS
0840 PM HEAVY SNOW 3 SSW WILSON 43.46N 110.89W
11/10/2014 M6.00 INCHES TETON WY COCORAHS
0840 PM SNOW TEN SLEEP 44.03N 107.45W
11/10/2014 M3.80 INCHES WASHAKIE WY COCORAHS
0841 PM SNOW 10 WNW DUBOIS 43.57N 109.82W
11/10/2014 M3.50 INCHES FREMONT WY COCORAHS
0842 PM HEAVY SNOW THERMOPOLIS 43.63N 108.21W
11/10/2014 M7.80 INCHES HOT SPRINGS WY COCORAHS
0842 PM SNOW THERMOPOLIS 43.63N 108.22W
11/10/2014 M5.00 INCHES HOT SPRINGS WY COCORAHS
0844 PM SNOW 5 SSE SMOOT 42.55N 110.88W
11/10/2014 M1.00 INCHES LINCOLN WY COCORAHS
0844 PM SNOW STAR VALLEY RANCH 42.97N 110.96W
11/10/2014 M1.00 INCHES LINCOLN WY COCORAHS
0844 PM SNOW 2 SE THAYNE 42.90N 110.98W
11/10/2014 M0.70 INCHES LINCOLN WY COCORAHS
0845 PM SNOW 5 NNE THAYNE 42.97N 110.94W
11/10/2014 M1.30 INCHES LINCOLN WY COCORAHS
0845 PM SNOW CASPER 42.81N 106.34W
11/10/2014 M3.00 INCHES NATRONA WY COCORAHS
0846 PM SNOW 2 S CASPER 42.80N 106.33W
11/10/2014 M2.00 INCHES NATRONA WY COCORAHS
0846 PM SNOW CASPER 42.81N 106.34W
11/10/2014 M2.50 INCHES NATRONA WY COCORAHS
0846 PM SNOW 4 WSW CASPER 42.81N 106.41W
11/10/2014 M2.10 INCHES NATRONA WY COCORAHS
0847 PM SNOW 10 WSW CASPER 42.76N 106.49W
11/10/2014 M1.70 INCHES NATRONA WY COCORAHS
0847 PM SNOW 11 ESE CASPER 42.77N 106.13W
11/10/2014 M2.40 INCHES NATRONA WY COCORAHS
0847 PM SNOW 11 WSW CASPER 42.78N 106.53W
11/10/2014 M2.00 INCHES NATRONA WY COCORAHS
0848 PM SNOW CODY 44.52N 109.07W
11/10/2014 M0.80 INCHES PARK WY COCORAHS
0849 PM SNOW 4 SE CODY 44.48N 108.99W
11/10/2014 M0.60 INCHES PARK WY COCORAHS
0850 PM SNOW 26 SW CODY 44.29N 109.47W
11/10/2014 M2.50 INCHES PARK WY COCORAHS
0850 PM SNOW 4 SW POWELL 44.71N 108.82W
11/10/2014 M0.40 INCHES PARK WY COCORAHS
0851 PM SNOW 5 N SOUTH ENTRANCE 44.21N 110.67W
11/10/2014 E2.00 INCHES YELLOWSTONE WY MESONET
LEWIS LAKE DIVIDE SNOTEL
0851 PM SNOW 16 N PAHASKA 44.73N 109.91W
11/10/2014 E4.00 INCHES YELLOWSTONE WY MESONET
PARKER PEAK SNOTEL
0851 PM SNOW 10 W PAHASKA 44.48N 110.16W
11/10/2014 E1.00 INCHES YELLOWSTONE WY MESONET
SYLVAN LAKE SNOTEL
0851 PM SNOW 4 WSW PAHASKA 44.48N 110.04W
11/10/2014 E1.00 INCHES YELLOWSTONE WY MESONET
SYLVAN ROAD SNOTEL
0852 PM HEAVY SNOW 21 W CLARK 44.94N 109.57W
11/10/2014 E8.00 INCHES PARK WY MESONET
BEARTOOTH LAKE SNOTEL
0852 PM SNOW 19 WSW WAPITI 44.38N 109.79W
11/10/2014 E5.00 INCHES PARK WY MESONET
BLACKWATER SNOTEL
0852 PM SNOW 11 N DUBOIS 43.70N 109.67W
11/10/2014 E3.00 INCHES FREMONT WY MESONET
BURROUGHS CREEK SNOTEL
0852 PM SNOW 16 NE DUBOIS 43.67N 109.37W
11/10/2014 E1.00 INCHES FREMONT WY MESONET
CASTLE CREEK SNOTEL
0853 PM SNOW 14 NE PAHASKA 44.65N 109.78W
11/10/2014 E3.00 INCHES PARK WY MESONET
EVENING STAR SNOTEL
0853 PM HEAVY SNOW 30 SW MEETEETSE 43.86N 109.32W
11/10/2014 E8.00 INCHES PARK WY MESONET
KIRWIN SNOTEL
0853 PM SNOW 18 SW CODY 44.30N 109.24W
11/10/2014 E5.00 INCHES PARK WY MESONET
MARQUETTE SNOTEL
0853 PM SNOW 18 WSW MEETEETSE 44.03N 109.18W
11/10/2014 E5.00 INCHES PARK WY MESONET
TIMBER CREEK SNOTEL
0854 PM SNOW 26 WSW CLARK 44.80N 109.66W
11/10/2014 E3.00 INCHES PARK WY MESONET
WOLVERINE SNOTEL
0854 PM SNOW 28 E LOVELL 44.80N 107.84W
11/10/2014 E5.00 INCHES BIG HORN WY MESONET
BALD MOUNTAIN SNOTEL
0854 PM SNOW 14 NE SHELL 44.68N 107.58W
11/10/2014 E4.00 INCHES BIG HORN WY MESONET
BONE SPRINGS DIVIDE SNOTEL
0855 PM HEAVY SNOW 18 E SHELL 44.50N 107.43W
11/10/2014 E6.00 INCHES BIG HORN WY MESONET
SHELL CREEK SNOTEL
0855 PM SNOW 21 SW BARNUM 43.47N 107.24W
11/10/2014 E2.00 INCHES NATRONA WY MESONET
GRAVE SPRING SNOTEL
0855 PM HEAVY SNOW 27 NW BUFFALO 44.54N 107.17W
11/10/2014 E6.00 INCHES JOHNSON WY MESONET
LITTLE GOOSE SNOTEL
0856 PM SNOW 8 NNE MORAN JUNCTION 43.95N 110.45W
11/10/2014 E4.00 INCHES TETON WY MESONET
BASE CAMP SNOTEL
0856 PM HEAVY SNOW 6 ENE ALTA 43.78N 110.93W
11/10/2014 E14.00 INCHES TETON WY MESONET
GRAND TARGHEE SNOTEL
0856 PM SNOW 10 N BONDURANT 43.34N 110.43W
11/10/2014 E1.00 INCHES TETON WY MESONET
GRANITE CREEK SNOTEL
0856 PM SNOW 8 W SOUTH ENTRANCE 44.13N 110.83W
11/10/2014 E2.00 INCHES TETON WY MESONET
GRASSY LAKE SNOTEL
0857 PM SNOW 20 NE BONDURANT 43.39N 110.13W
11/10/2014 E5.00 INCHES TETON WY MESONET
GROS VENTRE SUMMIT SNOTEL
0857 PM SNOW 14 E BONDURANT 43.17N 110.14W
11/10/2014 E4.00 INCHES SUBLETTE WY MESONET
LOOMIS PARK SNOTEL
0857 PM HEAVY SNOW 8 WNW JACKSON 43.52N 110.91W
11/10/2014 E6.00 INCHES TETON WY MESONET
PHILLIPS BENCH SNOTEL
0857 PM HEAVY SNOW 25 NW DUBOIS 43.75N 110.06W
11/10/2014 E12.00 INCHES TETON WY MESONET
TOGWOTEE PASS SNOTEL
0858 PM SNOW 12 NNE PINEDALE 43.01N 109.76W
11/10/2014 E1.00 INCHES SUBLETTE WY MESONET
ELKHART PARK G.S. SNOTEL
0858 PM SNOW 16 SW DUBOIS 43.38N 109.88W
11/10/2014 E3.00 INCHES SUBLETTE WY MESONET
GUNSITE PASS SNOTEL
0858 PM SNOW 22 N CORA 43.25N 110.02W
11/10/2014 E1.00 INCHES SUBLETTE WY MESONET
KENDALL RANGER STATION SNOTEL
0858 PM SNOW 25 SW LANDER 42.58N 109.08W
11/10/2014 E3.00 INCHES SUBLETTE WY MESONET
LARSEN CREEK SNOTEL
0858 PM SNOW 12 N CORA 43.11N 109.95W
11/10/2014 E4.00 INCHES SUBLETTE WY MESONET
NEW FORK LAKE SNOTEL
0859 PM SNOW 16 E BOULDER 42.71N 109.41W
11/10/2014 E2.00 INCHES SUBLETTE WY MESONET
POCKET CREEK SNOTEL
0859 PM SNOW 14 W CROWHEART 43.28N 109.45W
11/10/2014 E5.00 INCHES FREMONT WY MESONET
COLD SPRINGS SNOTEL
0859 PM SNOW 19 SSW LANDER 42.59N 108.90W
11/10/2014 E2.00 INCHES FREMONT WY MESONET
DEER PARK SNOTEL
0900 PM SNOW 26 NW LANDER 43.03N 109.17W
11/10/2014 E3.00 INCHES FREMONT WY MESONET
ST. LAWRENCE ALT SNOTEL
0901 PM SNOW 22 SSE CASPER 42.57N 106.09W
11/10/2014 E2.00 INCHES NATRONA WY MESONET
RENO HILL SNOTEL
0901 PM HEAVY SNOW 8 SE AFTON 42.65N 110.81W
11/10/2014 E9.00 INCHES LINCOLN WY MESONET
COTTONWOOD CREEK SNOTEL
0901 PM SNOW 15 S AFTON 42.51N 110.91W
11/10/2014 E2.00 INCHES LINCOLN WY MESONET
SALT RIVER SUMMIT SNOTEL
0902 PM HEAVY SNOW 17 E AFTON 42.76N 110.59W
11/10/2014 E6.00 INCHES SUBLETTE WY MESONET
TRIPLE PEAK SNOTEL
0902 PM HEAVY SNOW 8 NE AFTON 42.82N 110.84W
11/10/2014 E8.00 INCHES LINCOLN WY MESONET
WILLOW CREEK SNOTEL
0902 PM SNOW 12 ESE BONDURANT 43.13N 110.20W
11/10/2014 E2.00 INCHES SUBLETTE WY MESONET
EAST RIM DIVIDE SNOTEL
0905 PM SNOW WORLAND 44.00N 107.95W
11/10/2014 M4.00 INCHES WASHAKIE WY PUBLIC
&&Cold/Wind Chill, Natrona County Lower Elevations
- When
- November 11, 12:00 AM MST to November 13, 6:00 PM MST
- Where
- Natrona County Lower Elevations forecast zone
- Reported by
- ASOS
- Coordinates
- 42.962, -106.798 (the zone’s center; the record gives no point)
Temperatures at the Casper-Natrona County International Airport set three record low temperatures from Tuesday, November 11, until Thursday, November 13. The minimum readings were 19 below, 27 below, and 26 below zero, respectively. The low of 27 below zero on Wednesday, November 12, was the all-time record low for November. Record low maximums were also recorded with highs of only 6 above, 3 above, and 8 above zero on the same three days. Wind chill temperatures fell to as low 43 below zero at Hiland on the 12th.
Cold/Wind Chill, Upper Green River Basin
- When
- November 11, 12:00 AM MST to November 13, 6:00 PM MST
- Where
- Upper Green River Basin forecast zone
- Reported by
- ASOS
- Coordinates
- 42.433, -109.520 (the zone’s center; the record gives no point)
The ASOS at the Big Piney Airport set new record low temperatures of 15 below zero on November 12, and 18 below zero on November 13. Record low maximums were also recorded from November 11, 12, and 13, as temperatures only climbed to 15, 11, and 10 above zero, respectively.
Cold/Wind Chill, Northeast Johnson County
- When
- November 11, 12:00 AM MST to November 14, 6:00 PM MST
- Where
- Northeast Johnson County forecast zone
- Reported by
- ASOS
- Coordinates
- 44.039, -106.585 (the zone’s center; the record gives no point)
Record low temperatures of 11 below and 13 below zero were set at the Johnson County Airport in Buffalo airport on November 12 and 13. Record low maximums were also for four straight days from the 11th through the 14th with readings of 9, 7, 11, and 13, respectively.
Cold/Wind Chill, North Big Horn Basin
- When
- November 11, 12:00 AM MST to November 14, 6:00 PM MST
- Where
- North Big Horn Basin forecast zone
- Reported by
- ASOS
- Coordinates
- 44.524, -108.791 (the zone’s center; the record gives no point)
A new record low temperature of 16 below zero was achieved at the South Big Horn County Airport near Greybull on Thursday, November 13. New record low maximum temperatures of 6, 10, 15, were recorded on November 12, 13, and 14, respectively.
Cold/Wind Chill, Yellowstone National Park
- When
- November 11, 12:00 AM MST to November 13, 12:00 AM MST
- Where
- Yellowstone National Park forecast zone
- Reported by
- ASOS
- Coordinates
- 44.228, -110.089 (the zone’s center; the record gives no point)
Record lows of 12 below and 20 below zero were recorded at Lake Yellowstone on November 11th and 12th, respectively. Record low maximums were also recorded with highs of 8 on the 11th and 9 on the 12th.
Cold/Wind Chill, Lander Foothills
- When
- November 11, 12:00 AM MST to November 13, 6:00 PM MST
- Where
- Lander Foothills forecast zone
- Reported by
- ASOS
- Coordinates
- 43.041, -108.630 (the zone’s center; the record gives no point)
New record low temperatures of 13 below and 18 below zero were observed at Hunt Field in Lander on November 12 and 13, respectively. Also, a record low maximum of 3 above zero was recorded on both days.
Cold/Wind Chill, Wind River Basin
- When
- November 11, 12:00 AM MST to November 13, 6:00 PM MST
- Where
- Wind River Basin forecast zone
- Reported by
- ASOS
- Coordinates
- 43.041, -108.630 (the zone’s center; the record gives no point)
A record low temperature of 21 below zero was recorded in downtown Riverton on Thursday, November 13. New record low maximum temperatures of 9 above zero, 4 above zero, and zero were set on November 11, 12, and 13, respectively.
Cold/Wind Chill, East Sweetwater County
- When
- November 11, 12:00 AM MST to November 13, 6:00 PM MST
- Where
- East Sweetwater County forecast zone
- Reported by
- ASOS
- Coordinates
- 41.660, -108.879 (the zone’s center; the record gives no point)
The Rock Springs-Sweetwater County Airport recorded record low temperatures of 4 below, 11 below, and 12 below zero on November 11, 12, and 13, respectively. Record low maximum temperatures of 9, 4, and 11, were also observed on the same three days.
Cold/Wind Chill, Southeast Big Horn Basin
- When
- November 11, 12:00 AM MST to November 13, 6:00 PM MST
- Where
- Southeast Big Horn Basin forecast zone
- Reported by
- ASOS
- Coordinates
- 43.905, -107.683 (the zone’s center; the record gives no point)
The Worland Airport recorded new record low temperatures of 21 below and 28 below zero on November 12 and 13, respectively. Record low maximums of 3 above on the 12th and 5 above on the 13th were also observed.
- Cold/Wind Chill
- Cold or wind chill below warning criteria that caused deaths, injuries or damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Sneakerwave in California, November 11, 20141 death · 1 event
- High Wind in Washington, November 11, 2014$4.0 million · 53 kt wind · 1 event
- Ice Storm and Winter Storm in Oregon, November 11 to 14, 20141 injured · $24,000 · 9 events
- High Wind in Oregon, November 11 to 12, 20141 injured · $32,000 · 52 kt wind · 1 event
- High Wind in Washington, November 11 to 12, 2014$28,000 · 58 kt wind · 2 events
- Dense Fog in Virginia, November 11 to 12, 20148 events
- Winter Storm and Winter Weather in Colorado, November 11 to 13, 20147 events
- Frost and Freeze in Oregon, November 11, 20143 events
- Frost and Freeze in California, November 11, 20143 events
- Dense Fog in Maryland, November 11 to 12, 20141 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 546076, 546077, 546078, 546079, 546080, 546081, 546082, 546083, 546084.